본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of the Korean Mathematical Society = 대한수학회...Journal of the Korean Mathematical Society = 대한수학회지 11건

  1. [국내논문]   A VANISHING THEOREM FOR L2 COHOMOLOGY ON COMPLETE MANIFOLDS  

    Mcneal, Jeffery-D. (Department of Mathematics Ohio State University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.40 no.4 ,pp. 747 - 756 , 2003 , 0304-9914 ,

    초록

    We establish a vanishing theorem on the square-integrable cohomology associated to the Cauchy-Riemann complex on some complete Kaehler manifolds. The hypothesis needed for this result is a growth condition on a primitive of the Kaehler form.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지